# SDR IXXA9700037

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Jamb
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE LOWER AFT, FORWARD CARGO DOOR JAMB WEB WAS FOUND TO BE CRACKED AT FUSELAGE STATION 1160, BETWEEN LONGERONS 30 AND 31 RIGHT.  REPAIR WAS ACCOMPLISHED BY STOP DRILLING THE CRACK, FABRICATION AND INSTALLATION OF A REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C05-R12 AND ENGINEERING ORDER 52-DC8-487.
